Auslander-Reiten quiver of type a and generalized quantum affine Schur-Weyl duality

Se Jin Oh

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The quiver Hecke algebra R can be also understood as a generalization of the affine Hecke algebra of type A in the context of the quantum affine Schur-Weyl duality by the results of Kang, Kashiwara and Kim. On the other hand, it is well known that the Auslander-Reiten (AR) quivers ΓQ of finite simply-laced types have a deep relation with the positive roots systems of the corresponding types. In this paper, we present explicit combinatorial descriptions for the AR-quivers ΓQ of finite type A. Using the combinatorial descriptions, we can investigate relations between finite dimensional module categories over the quantum affine algebra (Formula Presented) and finite dimensional graded module categories over the quiver Hecke algebra RAn associated to An through the generalized quantum affine Schur-Weyl duality functor.

Original languageEnglish
Pages (from-to)1895-1933
Number of pages39
JournalTransactions of the American Mathematical Society
Issue number3
StatePublished - 2017

Bibliographical note

Publisher Copyright:
©2016 American Mathematical Society.


Dive into the research topics of 'Auslander-Reiten quiver of type a and generalized quantum affine Schur-Weyl duality'. Together they form a unique fingerprint.

Cite this